# SDR DXTA200500934

- Difficulty date: August 28, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N792QS
- Make and model: Cessna 650
- Aircraft serial: 6507092
- Aircraft time: 4,989 hours, 3,830 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT, ACCOMPLISHED AIR TURN BACK.
